# SDR 97ZZZX3176

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Hub
- Part number: 29227
- Condition: Separated
- Location: Cooler Blower
- Component: 369D25630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BUILD-UP, LOWER BEARING SLINGER RING LOCKED UP.  USING TOOL TO PRESS OUT LOWER BEARINGS, THE ENTIRE RACE PRESSED OUT OF HUB.
